Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Continuous headache. Side effects of androanagen or tugain?

hello doctor i have been using androanagen tablets and tugain 10% foam since 30 days i am 26 years old male .since last couple of days i am having headache continously for 2 to 3 hours 2 to 3 times. are these side effects of androanagen tablets or tugain. should i stop them? and i wanna ask that am i really gonna be benefitted with them?and can i stop them anytime and it will not effect my hairs?
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  989
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

Androanagen tablets and tugain 10% foam are standard treatments used for people with hair loss, and they are known to be beneficial.

Your symptoms are not due to side effects of these medications. So, you should continue them as at present.

You could be having the headaches due to an unrelated problem such as migraine. Please consult a neurologist for evaluation and treatment.

I hope my answer helps. Please get back if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Mon, 2 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor